# SDR SIMA20210608002

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 38,269 hours, 32,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Undertorqued
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE-C/A-C/W ETN-EM-52-052 RE-TORQUED HANDLE SUPPORT ASSEMBLY. REFERENCE AML PAGE # 4406449 ITEM #1 FOR TDMI FOR REPAIR.OPS CHECK GOOD.
